researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: Foundations of Computational Mathematics
Home
Index
Info
Issue
Volume
9
, Issue
6
651
--
674
Michal Marvan
.
Sufficient Set of Integrability Conditions of an Orthonomic System
675
--
715
Laurent Baratchart
,
Maxim Yattselev
.
Convergent Interpolation to Cauchy Integrals over Analytic Arcs
717
--
772
Emmanuel J. Candès
,
Benjamin Recht
.
Exact Matrix Completion via Convex Optimization